Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 11, NWS Binghamton, NY
NWS Binghamton, NY issued this severe thunderstorm warning at May 26, 2021, 4:09 PM EDT for Lackawanna County, Luzerne County, Wyoming County, Pennsylvania. It was in force for 36 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2021, 4:09 PM EDT (20:09 UTC)
- Expired
- May 26, 2021, 4:45 PM EDT
- In force
- 36 min
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Lackawanna County, PA, Luzerne County, PA, Wyoming County, PA
The radar
The Binghamton radar (KBGM), 96 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 4:13 PM EDT | TSTM WND DMG | Center Moreland, PA | CORRECTS PREVIOUS TSTM WND DMG REPORT FROM CENTER MORELAND. CORRECTS PREVIOUS TSTM WND DMG REPORT FROM CENTER MORELAND. MULTIPLE REPORTS OF TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 26, 12:59 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.2 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -291 J/kg
- Mixed-layer LCL
- 1196 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 149 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
784 WUUS51 KBGM 262009 SVRBGM PAC069-079-131-262045- /O.NEW.KBGM.SV.W.0011.210526T2009Z-210526T2045Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Binghamton NY 409 PM EDT Wed May 26 2021 The National Weather Service in Binghamton has issued a * Severe Thunderstorm Warning for... Southwestern Lackawanna County in northeastern Pennsylvania... Northern Luzerne County in northeastern Pennsylvania... Southeastern Wyoming County in northeastern Pennsylvania... * Until 445 PM EDT. * At 408 PM EDT, a severe thunderstorm was located over Beaumont, or 9 miles south of Tunkhannock, moving east at 35 mph. HAZARD...60 mph wind gusts and nickel size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Scranton, Wilkes-Barre, Falls, Muhlenberg, Dunmore, Kingston, Plains, Old Forge, Pittston and Taylor. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 4120 7622 4138 7625 4164 7573 4128 7551 TIME...MOT...LOC 2008Z 250DEG 29KT 4140 7596 HAIL...0.88IN WIND...60MPH $$ AJG
3 follow-up statements
954 WWUS51 KBGM 262020 SVSBGM Severe Weather Statement National Weather Service Binghamton NY 420 PM EDT Wed May 26 2021 PAC069-079-131-262045- /O.CON.KBGM.SV.W.0011.000000T0000Z-210526T2045Z/ Lackawanna PA-Luzerne PA-Wyoming PA- 420 PM EDT Wed May 26 2021 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT FOR NORTHWESTERN LACKAWANNA...NORTHEASTERN LUZERNE AND SOUTHEASTERN WYOMING COUNTIES... At 420 PM EDT, a severe thunderstorm was located near Falls, or 7 miles north of Pittston, moving east at 35 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Scranton, Falls, Dunmore, Old Forge, Pittston, Taylor, Dickson City, Moosic, Exeter and Vernon. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 4130 7594 4147 7606 4164 7573 4134 7555 TIME...MOT...LOC 2020Z 250DEG 29KT 4143 7584 HAIL...0.75IN WIND...60MPH $$ AJG
525
WWUS51 KBGM 262032
SVSBGM
Severe Weather Statement
National Weather Service Binghamton NY
432 PM EDT Wed May 26 2021
PAC079-262041-
/O.CAN.KBGM.SV.W.0011.000000T0000Z-210526T2045Z/
Luzerne PA-
432 PM EDT Wed May 26 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LUZERNE COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has weakened and
moved out of the warned area. Therefore, the warning has been
cancelled.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northeastern Pennsylvania.
LAT...LON 4138 7580 4139 7583 4142 7583 4142 7586
4153 7595 4164 7573 4141 7559 4137 7579
TIME...MOT...LOC 2031Z 250DEG 29KT 4146 7573
$$
PAC069-131-262045-
/O.CON.KBGM.SV.W.0011.000000T0000Z-210526T2045Z/
Lackawanna PA-Wyoming PA-
432 PM EDT Wed May 26 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR NORTHWESTERN LACKAWANNA AND SOUTHEASTERN WYOMING COUNTIES...
At 431 PM EDT, a severe thunderstorm was located over Clarks Summit,
or near Waverly, moving east at 35 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Scranton, Falls, Dunmore, Old Forge, Taylor, Dickson City, Clarks
Summit, Duryea, Throop and Clarks Green.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4138 7580 4139 7583 4142 7583 4142 7586
4153 7595 4164 7573 4141 7559 4137 7579
TIME...MOT...LOC 2031Z 250DEG 29KT 4146 7573
HAIL...0.75IN
WIND...60MPH
$$
AJG739
WWUS51 KBGM 262036
SVSBGM
Severe Weather Statement
National Weather Service Binghamton NY
436 PM EDT Wed May 26 2021
PAC069-131-262046-
/O.EXP.KBGM.SV.W.0011.000000T0000Z-210526T2045Z/
Lackawanna PA-Wyoming PA-
436 PM EDT Wed May 26 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN LACKAWANNA AND
SOUTHEASTERN WYOMING COUNTIES WILL EXPIRE AT 445 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northeastern Pennsylvania.
LAT...LON 4138 7580 4139 7583 4142 7583 4142 7586
4153 7595 4164 7573 4141 7559 4137 7579
TIME...MOT...LOC 2036Z 250DEG 29KT 4147 7569
$$
MWGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 3:32 PM EDT, 37 minutes earlier.
Area forecast discussion, May 26, 3:32 PM EDT, 37 minutes before
Area Forecast Discussion National Weather Service Binghamton NY 332 PM EDT Wed May 26 2021 .SYNOPSIS... Scattered storms, some of which could be severe with damaging winds and perhaps hail, continue into the early evening. Lingering showers wrap up through midnight. Cooler and dry weather will follow the front for Thursday, followed by more rain and chilly weather from a low pressure system passing to the south on Friday. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... 330 PM Update... A broken line of thunderstorms continues to quickly move along the Thruway corridor, into the western Catskills this afternoon, with reports of damaging winds and even some small hail all along its journey across central NY so far. Meanwhile, additional scattered convection continues to move into our southwestern zones, back into the western Twin Tiers, northeast PA, and Finger Lakes as the pre- frontal trough swings through. With CAPE analyzed at around 1500 to 2000 j/kg and quick lightning jumps apparent, some of these storms are still showing a potential to turn severe. Damaging gusts, frequent lightning, and large hail are not out of the question. Thus, will hold onto the watch across most of the area for the time being. Quick rain accumulations as high as three quarters of an inch have been achieved in the heaviest downpours so far this afternoon, but hit an miss, scattered convection moving back through those areas does not seem to be enough to cause much of a flooding concern. Convection largely wraps up into the evening as we run out of daylight, but will continue to keep in a chance for some showers and rumbles of thunder through around midnight as the cold front finally passes through. Temperatures should be able to quickly fall back into the 50s overnight while clouds begin to break. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/... 220 PM Update: With high pressure briefly in control, Thursday will be dry and pleasant with highs expected to be in the 60s across most of Central NY. Highs are expected to be in the 70s from the Southern Tier of NY southward into Northeast PA. Clouds increase from west to east Thursday night ahead of the next system. A few rain showers cannot be ruled out by late Thursday night/early Friday morning, but the majority of the rain holds off until the daytime hours on Friday. Lows are expected to be in the lower 40s to near 50. Friday's weather looks to be rather dreary with rain and temperatures only topping out in the upper 40s to upper 50s, with lower 60s for portions of the Wyoming Valley and Poconos. The most widespread shower activity looks to be during the afternoon into the early evening as low pressure passes south of the area. Occasional showers continue Friday night, although they will be diminishing in coverage from north to south as the low pressure moves eastward off the Mid-Atlantic coast. Lows are expected to be in the 40s. Conditions will continue to dry out on Saturday, although some lingering showers will be possible, especially across Northeast PA. Otherwise, partly sunny skies are expected with continued cool conditions. Highs are expected to be in the upper 50s to mid 60s. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... 220 PM Update: After a dry period Saturday night, forecast uncertainty increases for the long term period. Some model guidance (i.e. the 12Z GFS) has high pressure in control, leading to an extended drier period of weather. However, other model guidance (i.e. ECMWF and Canadian models), hints at a developing coastal low pressure system, and some rain showers reaching our forecast area, especially east of I-81. For now, went with the NBM for PoPs, which led to mainly slight chance PoPs. Otherwise, a general warming trend is expected into next week with temperatures returning closer to normal. && .AVIATION /20Z WEDNESDAY THROUGH MONDAY/... A line of thunderstorms is moving through central NY at this time, bringing a period of frequent lightning, strong wind gusts near and in excess of 40kts, and even a potential for some hail mainly at KSYR, KRME, and KITH now through 20Z. Visibility has been able to drop down to IFR in the heavier downpours. As this broken line continues to move eastward, some scattered activity will be possible at KELM mainly between 18 to 21Z, at KBGM from 19 to 22Z, and potentially at KAVP generally after 20Z. However, activity so far across central PA has been considerably more isolated. After the thunderstorm potential winds down this evening, most terminals will remain in VFR for the remainder of the forecast period. However, with lower level moisture in the wake of thunderstorm activity, some lower ceilings and even patchy fog may cause MVFR or IFR restrictions at KRME, KITH, and KBGM. Ceilings lift up to VFR into Thursday as clouds start to scatter out. Outlook... Friday through Friday night...Rain and restrictions expected. Saturday...Lingering showers/restrictions possible; mainly VFR. Saturday night through Sunday night...VFR except probable late night-early morning valley fog at least KELM; possibly others. Monday...Mainly VFR. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...None. NY...None. && SYNOPSIS...HLC NEAR TERM...HLC SHORT TERM...BJG LONG TERM...BJG AVIATION...HLC/MPK
Hazardous weather outlook, May 26, 1:00 PM EDT, 3 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Binghamton NY 100 PM EDT Wed May 26 2021 NYZ009-018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-044- 047-048-072-271700- Northern Oneida-Onondaga-Steuben-Schuyler-Chemung-Tompkins-Madison- Southern Oneida-Cortland-Chenango-Otsego-Tioga-Broome-Delaware- Sullivan-Bradford-Susquehanna-Northern Wayne-Wyoming-Lackawanna- Luzerne-Pike-Southern Wayne- 100 PM EDT Wed May 26 2021 ...SEVERE THUNDERSTORM WATCH 205 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central New York and northeast Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. Please relay any information about severe weather to the NWS while following local, state and CDC guidelines. NYZ015>017-271700- Yates-Seneca-Southern Cayuga- 100 PM EDT Wed May 26 2021 This Hazardous Weather Outlook is for central New York. .DAY ONE...This afternoon and tonight. ...POTENTIAL FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING... Widespread thunderstorms are expected this afternoon and evening. Some of the storms could be severe with damaging winds and large hail. Thunderstorms will track east of the region by later this evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. Please relay any information about severe weather to the NWS while following local, state and CDC guidelines.
In the hours before
Local storm report, May 26, 3:30 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
330 PM EDT WED MAY 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM TSTM WND DMG JAMESVILLE 42.98N 76.07W
05/26/2021 ONONDAGA NY BROADCAST MEDIA
TWITTER PHOTO OF TREES DOWN.
&&
BJGLocal storm report, May 26, 3:36 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
336 PM EDT WED MAY 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1222 PM TSTM WND DMG PENN YAN 42.66N 77.06W
05/26/2021 YATES NY PUBLIC
*** 3 INJ ***
TWITTER VIDEO OF A COLLAPSED LUMBER BUILDING
UNDER CONSTRUCTION. 3 INJURIES REPORTED.
ESTIMATED 50 KNOT WIND GUST.
&&
BJGLocal storm report, May 26, 3:41 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BINGHAMTON NY
341 PM EDT WED MAY 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1222 PM TSTM WND DMG PENN YAN 42.66N 77.06W
05/26/2021 YATES NY PUBLIC
*** 3 INJ ***
TWITTER VIDEO OF A COLLAPSED LUMBER BUILDING
UNDER CONSTRUCTION. 3 INJURIES REPORTED.
ESTIMATED 50 KNOT WIND GUST.
0105 PM TSTM WND DMG 1 NNE MARIETTA 42.93N 76.30W
05/26/2021 ONONDAGA NY LAW ENFORCEMENT
MULTIPLE REPORTS OF TREES AND WIRES DOWN
ALONG SLATE HILL ROAD AND ROUTE 20.
0115 PM TSTM WND DMG 2 NE ONONDAGA 43.02N 76.16W
05/26/2021 ONONDAGA NY LAW ENFORCEMENT
LARGE TREE DOWN ON A VEHICLE.
0120 PM TSTM WND DMG JAMESVILLE 42.98N 76.07W
05/26/2021 ONONDAGA NY BROADCAST MEDIA
TWITTER PHOTO OF TREES DOWN.
0132 PM TSTM WND DMG 4 NNW SULLIVAN 43.09N 75.90W
05/26/2021 MADISON NY LAW ENFORCEMENT
TREE AND WIRES DOWN ON A HOUSE.
0140 PM TSTM WND DMG 1 W UNION CORNERS 43.12N 75.78W
05/26/2021 MADISON NY LAW ENFORCEMENT
MULTIPLE REPORTS OF TREES AND WIRES DOWN.
0145 PM TSTM WND DMG 1 WNW ONEIDA CASTLE 43.09N 75.65W
05/26/2021 MADISON NY LAW ENFORCEMENT
TREES DOWN ON EAST GROVE STREET.
0148 PM TSTM WND DMG WOODGATE 43.52N 75.15W
05/26/2021 ONEIDA NY 911 CALL CENTER
MULTIPLE REPORTS OF TREES AND WIRES DOWN ON
SEVERAL ROADS IN THE AREA.
0225 PM TSTM WND DMG 1 N BROOKFIELD 42.82N 75.32W
05/26/2021 MADISON NY LAW ENFORCEMENT
TREES DOWN ACROSS BEAVER CREEK ROAD.
0258 PM HAIL 6 N NEW COLUMBUS 41.25N 76.31W
05/26/2021 E1.00 INCH LUZERNE PA PUBLIC
0306 PM TSTM WND DMG 2 SE MAINE 42.18N 76.03W
05/26/2021 BROOME NY LAW ENFORCEMENT
TREE DOWN ON POWERLINE ON FREDERICKS ROAD.
&&
BJGSpecial weather statement, May 26, 3:41 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Binghamton NY
341 PM EDT Wed May 26 2021
PAZ043-047-262015-
Wyoming-Luzerne-
341 PM EDT Wed May 26 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN LUZERNE AND WYOMING
COUNTIES...
At 340 PM EDT, a strong thunderstorm was located over Fairmount Spgs,
or 16 miles north of Berwick, moving northeast at 40 mph.
Winds in excess of 40 mph and dime size hail are possible with this
storm.
Locations impacted include...
Wilkes-Barre, Falls, Muhlenberg, Kingston, Nanticoke, Plains,
Pittston, Plymouth, Exeter and Vernon.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4114 7623 4113 7627 4120 7632 4132 7631
4152 7622 4159 7621 4165 7612 4164 7597
4144 7582 4139 7583 4137 7577 4120 7565
4109 7623
TIME...MOT...LOC 1940Z 234DEG 43KT 4129 7630
AJGLocal storm report, May 26, 4:00 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
400 PM EDT WED MAY 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 PM TSTM WND DMG PORT CRANE 42.17N 75.84W
05/26/2021 BROOME NY AMATEUR RADIO
WIRES DOWN ON RIVER ROAD.
&&
BJGSpecial weather statement, May 26, 4:05 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Binghamton NY
405 PM EDT Wed May 26 2021
NYZ015>017-262030-
Southern Cayuga-Seneca-Yates-
405 PM EDT Wed May 26 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN SENECA...
NORTHEASTERN YATES AND SOUTHERN CAYUGA COUNTIES...
At 405 PM EDT, a strong thunderstorm was located near Dresden, or
near Penn Yan, moving east at 45 mph.
Winds in excess of 30 mph and pea size hail are possible with this
storm.
Locations impacted include...
Seneca Falls, Waterloo, Penn Yan, Romulus, Fayette, Benton, Union
Springs, Tyre, Aurora and Ovid.
LAT...LON 4276 7706 4277 7697 4278 7698 4284 7697
4299 7681 4274 7633 4265 7703 4273 7710
TIME...MOT...LOC 2005Z 247DEG 40KT 4273 7698
MWGThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 2:29 PM EDT | Special Weather Statement | BGM | Luzerne | 31 min |
| May 26, 2:43 PM EDT | Severe Thunderstorm Warning | BGM | Luzerne | 32 min |
| May 26, 3:29 PM EDT | Special Weather Statement | BGM | Wyoming | 31 min |
| May 26, 3:41 PM EDT | Special Weather Statement | BGM | Luzerne, Wyoming | 34 min |
| May 26, 4:14 PM EDT | Special Weather Statement | BGM | Wyoming | 31 min |
| May 26, 4:26 PM EDT | Special Weather Statement | BGM | Susquehanna | 34 min |
| May 26, 4:36 PM EDT | Severe Thunderstorm Warning | BGM | Susquehanna, Wayne | 24 min |
| May 26, 5:06 PM EDT | Special Weather Statement | BGM | Wayne | 24 min |
| May 26, 5:32 PM EDT | Special Weather Statement | BGM | Bradford | 28 min |
| May 26, 5:47 PM EDT | Severe Thunderstorm Warning | BGM | Bradford | 28 min |
| May 26, 6:16 PM EDT | Special Weather Statement | BGM | Susquehanna | 29 min |
| May 26, 6:46 PM EDT | Severe Thunderstorm Warning | BGM | Lackawanna, Susquehanna, Wyoming | 25 min |
| May 26, 6:48 PM EDT | Special Weather Statement | BGM | Susquehanna | 27 min |
| May 26, 6:53 PM EDT | Severe Thunderstorm Warning | BGM | Susquehanna, Wayne | 37 min |
| May 26, 7:16 PM EDT | Special Weather Statement | BGM | Wayne | 44 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.